# SDR SWAA2015030337060

- Difficulty date: February 4, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547959
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR, FWD LOWER CORNER FRAME CRACKED 1" BELOW LOWER STOP FITTING, AT INBD FASTENER HOLE.  REPAIRED FRAME IAW RO.
